# SDR DALA2019031101559

- Difficulty date: March 9, 2019
- Submitted: March 11, 2019
- Operation: Air carrier
- Aircraft: N336NB
- Make and model: Airbus A319-114
- Aircraft serial: 1683
- Aircraft time: 46,800 hours, 24,214 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Dummy Rail
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION RAIL DUMMY Y503.2 LOC.FR12 TO FR16 AT FWD GALLEY AREA. (SSI 531189). REPLACED RAIL DUMMY Y503.2 LOC. FR 12 TO FR 16 AT GALLEY AREA AS PER SRM 51-72-11 AND DWG D53112825.
